Title: The Griffiths singularity random field
Authors: van Enter, ACD
Maes, Christian
Schonmann, RH
Shlosman, S
Issue Date: 2000
Publisher: American mathematical society
Host Document: On Dobrushin's way: from probability theory to statistical physics vol:198 pages:51-58
Description: American mathematical society translations. Series 2
ISBN: 0-8218-2150-4
Publication status: published
KU Leuven publication type: IHb
Appears in Collections:Theoretical Physics Section

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.